# SDR ABXA030301

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 71,224 hours, 82,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578943
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERCOSTAL CRACKED WHERE FORWARD AIRSTAIR DOOR MECHANISM ATTACHES.  REPAIRED INTERCOSTAL IAW DC-9 SSRM K05159.
